# SDR QXEA2013021500388

- Difficulty date: February 15, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 28,431 hours, 29,575 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: C19190AB07
- Part serial: 494
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 17,586 hours, 18,232 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ROLL, CHECKED  MESSAGE ON ENGINE DISPLAY, CHECKED AND PFD 2 MESSAGE ON FO'S MFD;  CHECK PFD 2 MESSAGE ON F/O'S PFD;  IN ADDITION F/O'S MFD DISPLAY FLICKERED ON TAKEOFF.  RETURNED TO FIELD.  LANDING UNEVENTFUL. IAW MX CONTROL REQUEST REMOVED AND INSTALLED F/O'S MFD IAW MX 6316101, OPS CHECK GOOD.  RTS PASSED IAW MX 6316101, RETURNED TO SERVICE.
